# SDR UPS05443982

- Difficulty date: February 10, 2005
- Submitted: March 2, 2005
- Operation: Air carrier
- Aircraft: N676UP
- Make and model: Boeing 747123
- Aircraft serial: 20101
- Aircraft time: 80,944 hours, 22,482 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, INTERCOSTAL BS 1420, LBL 11-33 HEAVY CORRODED.  CORROSION BLEND OUT 0.060 X 1 X 1.  EXCEED SRM 53-10-01 LIMIT.  INTERCOSTAL REPAIRED AS PER SRM 51-40-04 FIG 1.
